MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD BUTTON GASTROSTOMY TUBE, KIT, 24F; FEEDING DEVICE

BARD ACCESS SYSTEMS BARD BUTTON GASTROSTOMY TUBE, KIT, 24F; FEEDING DEVICE
Model Number 000285
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Seizures (2063); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was not returned to the manufacturer for evaluation; however two electronic videos were provided and reviewed.The investigation is confirmed for leakage observed in the videos.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000285 feeding device allegedly leaked.This information was received from (b)(6).One patient was involved with no reported patient injury.Age, gender and weight of the patient was not provided.
 
Additional Manufacturer Narrative
H10: the complaint was reassessed as si and is reported under emdr number 3006260740-2020-02873.H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was not returned to the manufacturer for evaluation; however two electronic videos were provided and reviewed.The investigation is confirmed for leakage observed in the videos.The definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000285 feeding device allegedly leaked.This information was received from one source.One patient was involved who experienced seizures.The age and weight of the female patient was not provided.

Brand Name
BARD BUTTON GASTROSTOMY TUBE, KIT, 24F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10284004
Report Number3006260740-2020-02469
Device Sequence Number2679691
Product Code KGC
UDI-Device Identifier10801741087889
UDI-Public(01)10801741087889
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000285
Device Catalogue Number000285
Device Lot NumberHUCU2440
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date10/15/2020
Patient Sequence Number1